DOI 10.1016/j.ejim.2004.11.018
Fatal varicella hepatitis in an asthmatic adult after short-term corticosteroid treatment.
Аннотация
A 28-year-old male patient, treated with prednisone for bronchitis with sibilant rales, developed fever with abdominal pain and generalized vesicular rash after coming in contact with varicella-infected children. He was hospitalized after having a seizure. Laboratory values revealed hepatitis and rapidly fulminant hepatic insufficiency with disseminated intravascular coagulation. Despite acyclovir treatment, the patient died 4 days after admission. Clinical presentation could evoke a Reye's syndrome, but liver biopsy showed massive coagulative necrosis. This report demonstrates the increased risk of complicated varicella associated with the use of corticosteroids, even for a short period of time.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.